MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 12MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 12MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035461230
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the left internal carotid artery (ica) aneurysm procedure, physician prepared and inserted the subject coil.While adjusting the position of the subject coil, it detached unexpectedly half in the microcatheter and half in the aneurysm.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During the visual inspection: the main coil was seen to be detached/separated.The main coil was intact.The coil delivery wire was not returned.The coil introducer sheath was not returned.Functional inspection: not required the reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event - main coil prematurely detached/separated during use was confirmed during analysis.The device was analyzed.The coil delivery wire was found to be missing.The main coil was found to be intact, but to be prematurely detached/separated.Additional information provided by the customer indicated that the device was prepared according to directions for use.After inserting the coil into the aneurysm and adjusting its position, the operator discovered that the coil had unexpectedly detached.It is probable that the coil was detached during position adjustment due to the excessive force. an assignable cause of procedural factors will be assigned to the - main coil prematurely detached/separated during use, as the defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET 360 STANDARD 12MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15993486
Report Number3008881809-2022-00628
Device Sequence Number14978249
Product Code HCG
UDI-Device Identifier07613252192503
UDI-Public07613252192503
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2025
Device Model NumberM0035461230
Device Catalogue NumberM0035461230
Device Lot Number23428704
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F GUIDE CATHETER (UNKNOWN); SL-10 MICROCATHETER ( STRYKER); SYNCHRO GUIDEWIRE (STRYKER)
Patient Age60 YR
Patient SexFemale
Patient Weight58 KG
Patient RaceAsian